# SDR A6WA201240390

- Difficulty date: February 21, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 31,087 hours, 27,848 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON L/E PANEL NR 421AL CHAFED.  REMOVED ANGLE &  INSTALLED SERVICEABLE ANGLE IAW SRM 51-42-06.
